1. Home
  2. Deals
  3. Health & Beauty
  4. Superdrug Paracetamol 500mg Caplets X 16
Superdrug Paracetamol 500mg Caplets X 16

Superdrug Paracetamol 500mg Caplets X 16

Available from Superdrug
£0.49
18 people like this deal
Get Deal
sandie12
10 days ago - refreshed 10 days ago
Like
Comment
Save deal

Paracetamol relieves pain and brings down high temperatures (reduces fever).

The active ingredient is: Paracetamol 500 mg per tablet.

Only available to Order & Collect. Order & Collect in 30 mins?

Superdrug
Tom Church
Tom's Tips for Superdrug

We have 5,460 Superdrug deals and 83 Superdrug discount codes on Latest Deals.

What do you think of this Superdrug deal?
monia866
monia86610 days ago

Nowdays even getting ordinary Paracetamol is difficult.Fortunately I bought few packs in advance,so I still have it;)

Like
Reply
1
pinkandwhitedov
pinkandwhitedov10 days ago

I know monica isnt it awful i have been in tears trying to find some i cant travel so its been awful for me i cant get any anywhere x

Like
Reply
salsabeel2004s
salsabeel2004s10 days ago

Thanks for sharing it but there is none available in my local store

Like
Reply
The best deals, straight to your inbox

Join Latest Deals for free and get a hand-picked list of the best deals, delivered straight to your inbox. Fancy yourself as a bit of a bargain hunter? Share deals you find and earn Amazon vouchers!

Kelsey, Tom
& Deepak
Founders
Founders of Latest Deals